It’s one of those days where nothing seems real


Actually it’s been more like a week or something but every time I go outside of the house nothing seems real. It’s surreal actually but worse. I had to go to the post office today and I’m barely functioning. I kept my head down the entire time I barely spoke and when I was driving it was like my brain was two steps behind where it should have been. If I had realized that right away before I left the house, I wouldn’t have driven because that’s not a good thing, but by the time I realized how bad it was I had to just focus on getting back to the house. I had therapy yesterday which was no big deal but I have an appointment tomorrow morning and I have to be able to drive to it and get back home. Hopefully I’ll wake up more together tomorrow. I had bad dreams last night so that didn’t help. I think I’m hearing noises again which could mean that I need to up my Seroquel intake. I haven’t been getting to sleep until around 2:00 a.m. which is unusual for me and it makes things worse the next day and of course then it happens again so that the day after that is even worse etc. If I’m hallucinating again I will have to increase the dosage of Seroquel which is the antipsychotic tranquilizer I take. We’ll see how tonight goes. Maybe I’ll take extra just in case, in hopes that I can drive better tomorrow. If I can get to my appointment and back home, I can stay in seclusion in my house the rest of the week which is what I want.

Advertisements

About CimmarianInk

Abuse Survivor Diagnosed with Bipolar Disorder PTSD and Dissociative Identity Disorder (DID) also known as Multiple Personalities
This entry was posted in abuse, bipolar disorder, depersonalization, depression, derealization, DID, dissociation, dissociative fugue, dissociative identity disorder, Medication, Meds, Mental Health, Multiple Personalities, Psychiatric Drugs, Psychiatric medication, Psychiatry, PTSD, Social Security Disability, Therapy, Uncategorized and tagged , , , , , , , , , , , , , , , , , , , . Bookmark the permalink.

4 Responses to It’s one of those days where nothing seems real

  1. roseroars says:

    It sounds like your brain is busy processing and not having the common decency to tell you what’s happening. Silly brain….

    Are you grounding yourself? Can you try to be aware? I wonder if you are dissociating or experiencing co-consciousness while out-and-about. Is the appointment with your therapist?

    Lisa

    • CimmerianInk says:

      I don’t think it was the appointment. Besides telling her that my mother emailed me to tell me she is seeing a psychologist *snort* we mostly went over the first part of my Myers Briggs test that came back. The mother thing doesn’t affect me as I don’t believe it will do any good so I’ve moved on. Plus the feeling of unreality has been going on for a bit and the sleep trouble as well. The halluciantions are new in that they have started up again. From my past experiences, I would say that the surreal feeling is Derealization and Depersonalization (2 of the Dissociative Disorders beside DID that I’ve mentioned before) because I had trouble feeling my arms. I tried listening to the music in the car. I tried concentrating on my surroundings but sense they didn’t look real, it didn’t help. I wasn’t sure what to do to ground myself while driving so I just tried to focus on the driving until I got home.
      From my vast knowledge of being bipolar :), the other stuff feels like a mixture of depression and anxiety. The hallucinations tell me that I’m experiencing increased psychosis that for me, ties in with the bipolar disorder. I’ve been here before so now it’s a matter of trying to see if upping the Seroquel stops the hallucinations and helps me to sleep or if it doesn’t I’ll have to see my psychiatrist.

  2. castorgirl says:

    Hi ya,

    How you doing now???

    Sending lots of positive thoughts and good stuff your way…
    Take care,
    CG

    • CimmerianInk says:

      Thanks CG, obviously I send those positive thoughts back to you as well. Besides the appointment on Wednesday, I haven’t left the house and don’t want to, but I have to this morning for an errand so…we’ll see huh? I’ve had some bad dreams but then who doesn’t and I’m not complaining after reading Lisa’s post this morning. Upping the Seroquel didn’t help but I think I have another stressor that may be triggering these problems and I can’t do anything about which of course doesn’t help.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s